# SDR CA190801010

- Difficulty date: July 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 20,196 hours
- Engine: Lyc TIO540A2C
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 40327000
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT HAND MAIN LANDING GEAR STRUT COLLAPSED ON LANDING. FOLLOWING INSPECTION BY AN AME THE LANDING GEAR HOUSING WAS FOUND TO HAVE AN 8 INCH LONG CRACK THAT ALLOWED THE HYDRAULIC FLUID AND NITROGEN TO LEAK OUT ON LANDING. THE LANDING GEAR HOUSING WAS REPLACED AND SERVICED. GEAR SWINGS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC# 20190801010)
